# SDR SWIA201024309

- Difficulty date: March 17, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 16,897 hours, 14,820 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT THRUST FITTING CORRODED.  (C CHECK)  REPLACED AFT THRUST FITTING.
